# SDR REXA201808290749

- Difficulty date: August 19, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER 26R WAS CORRODED FROM BS 333 TO 349.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-21.
